Metrics

From
Some Types of Integral Problems by Chii-Huei Yu American Journal of Systems and Software. 2014, 2(1), 22-26 doi:10.12691/ajss-2-1-4
Views
9711
Html 9270
Abstract 441
03 March 2014 (publication date) through 26 August 2019 *
23.04 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3749
PDF2237
Epub532
XML696
PPT0
Figures152
Tables132
Export: 1417
RIS483
BibTex477
Endnote457
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
13
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com